Thanks for your question and very sorry to hear about your situation.
One of the tablets you told, Janumet XR contains sitagliptin and metformin as their contents, which is for an extended release. Diarrhea and upset stomach are common adverse effects of metformin. This is not unique to you. This is commonly seen as a side effect in many patients.
The symptoms as you told is generally expected with metformin and you are consuming about nearly the maximum recommended dose of metformin, which is 2000 mg. Starting new medicines at their lowest possible doses may help in improving the situation, by letting the body tolerate the adverse effects. I think your doctor also, may be aware of your tolerance towards the drug. Now it is time to remind your doctor again about the humiliating experience you suffer. Request some other medicines which do not have this side effect. If he is not willing to change the prescription, seek service of some other doctor, who is more compassionate towards you.
Adding digestive enzymes or probiotics in your meal also can help you with this situation. They help you by assisting a liver flush which metformin creates.
Hope this answer is informative. Thanks.